MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD MAX UVE SPECIMEN COLLECTION KIT; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD MAX UVE SPECIMEN COLLECTION KIT; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Model Number 443376
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd max¿ uve specimen collection kit incorrect label information was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "the client notes that the expiration date is different in the media from the one reported in the collection swab from the one reported on the package.".
 
Additional Manufacturer Narrative
This mdr should be considered cancelled.This type of kit has an expiration date on the components and a separate expiration date for the kit as a whole.This is not a product error and the expiration date on the kit should be followed.
 
Event or Problem Description

Brand Name
BD MAX UVE SPECIMEN COLLECTION KIT
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key12178034
Report Number9610847-2021-00330
Device Sequence Number13860966
Product Code OUY
UDI-Device Identifier30382904433766
UDI-Public30382904433766
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/19/2021
Device Model Number443376
Device Catalogue Number443376
Device Lot Number0063350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1